# SDR RRXA97047

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Dented
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DENTS ON EXTERIOR SKIN AT, Y=160 AND BETWEEN LONGERONS 25L AND 27L.  REMOVED DAMAGE, FABRICATED DOUBLER REPAIR AND INSTALLED IAW TIMCO REO-02717 DTD 2/5/97 AND FAA-DER APPROVED CFG-01239 AND 8110-3 FORM (DER NR SO-135).
